White Discharge on Taking Calcium supplements?

Hello, My relative shares her problem with me 62yr, female, suffering from osteoporosis since 10yrs,walks with the help of walker since an year now. Suggested by Orthopedic to take Calcium supplements and D3. She complains of finding white discharge whenever she takes Calcium tablets(Shelcal) Is this a serious concern as she is post menopausal? Can she continue taking the supplements?

(Edited)

4 Likes

LikeAnswersShare

Absolutely there is no relation bet white discharge and calcium Her complaint need local examination as she is postmenopausal age D/d chr cervicitis Vulvovaginitis Vaginosis Any cystic lesions or growth So pt needs detail gynaecological examination

thank you for the valuable suggestions, sir
0

View 3 other replies

1st thing-- calcium is not the culprit for white discharge for her satisfaction change the calcium brand with newer one.take gynecologist opinion 2nd thing she is suffering from osteoporosis since 10 years.so it is secondary osteoporosis.rule out metabolic disorders.Harmonal imbalances like thyroid abnormalities,tumours, infections.inflamations like RA and seronegetive spondylo arthropathies. Next Osteoporosis alone can't make her to walk with support.rule out any h/o falls,hip fractures,spine fractures by x-ray d/l and Ls spine and X-ray pelvis with both hips.

thank you for the valuable suggestions, sir
0

Do some investigations Xray thoracolumbar spine lateral view Xray pelvis with both hips ap Dexa scan Urine routine and culture Pap smear Vaginal swab for Candida RBS Reassess after reports

Thank you for the valuable suggestion, sir
0

62/F..case of type 1 postmenopausal osteoporosis & abnormal vaginal discharge. first of all discharge isnt related with calcium supplements.. cause needed to evaluate. abt osteoporosis..needed to evaluate bmd thru dexa scan. T score at vertebrates,hip and femoral head measured. postmenopausal abnormal vaginal discharge can be seen in senile vaginitis,yeast or bacterial infection or neoplasm. Needed gynaecological consultation.

thank you for the valuable suggestions, sir
0

? PID .. ? POST MENOPAUSAL COMPLICATIONS..

thank you for the valuable suggestions, sir
0

View 1 other reply

It’s not related with calcium intake Further evaluation is required for diagnosis and treatment

thank you for the valuable suggestions, sir
0

She can continue calcium supplements aas there is no relation between white discharge.She must take Gynae opinion to reach proper diagnosis,It may be cervicitis, vaginosis etc,If necessary Pap smear should be taken.

thank you for the valuable suggestions, madam
0

White Discharge is sign od=f urinary infection and consult a gynaecologist of Urosurgeon and rule out any clinical ailment, disease process in urinary tract, its very unusual to have white discharge with calcium supplementation www.facebook.com/spinewala

Thank you doctor
0

Not related to calcium. Genitourinary tract infections. Gynecological examination..

thank you for the valuable suggestions, madam
0

White discharge not at all related to Calcium. Gynecological examination to be done and then plan accordingly.

thank you for the valuable suggestions, madam
0
Load more answers